Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 312, NWS North Platte, NE

August 18, 2011Cherry County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 18, 2011, 5:39 PM MDT for Cherry County, Nebraska. It was in force for 66 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 18, 2011, 5:39 PM MDT (23:39 UTC)
Expired
Aug 18, 2011, 6:45 PM MDT
In force
66 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
2.75 in
Wind
80.0 mph

County Cherry County, NE

The radar

The North Platte radar (KLNX), 122 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 18, 5:55 PM MDTHAIL 1.55 Nnw Merriman, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 18, 5:38 PM MDTTornado WatchSPC5 hr

The nearest sounding before it

Rapid City, SD (KUNR), launched 12:00Z, 11.7 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2011-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 79 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2011-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
79 J/kg
Mixed-layer CIN
-387 J/kg
Mixed-layer LCL
2843 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

578 
WUUS53 KLBF 182339
SVRLBF
NEC031-190045-
/O.NEW.KLBF.SV.W.0312.110818T2339Z-110819T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
539 PM MDT THU AUG 18 2011

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 645 PM MDT

* AT 535 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP
  TO BASEBALL SIZE...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.  THIS
  STORM WAS LOCATED 9 MILES NORTH OF MERRIMAN...OR 28 MILES NORTHEAST
  OF GORDON...AND MOVING SOUTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MERRIMAN...ELI...HIGHWAY 61 CROSSING THE NIOBRARA RIVER...
  INTERSECTION OF HIGHWAY 61 AND SHADBOLT ROAD...MEDICINE LAKE...
  HIGHWAY 61 CROSSING THE SNAKE RIVER...SCHOOLHOUSE LAKE...STEER
  CREEK CAMPGROUND AND CODY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4300 10128 4268 10096 4253 10182 4300 10189
TIME...MOT...LOC 2340Z 328DEG 28KT 4301 10172
WIND...HAIL 80MPH 2.75IN

$$

SPRINGER
2 follow-up statements
960 
WWUS53 KLBF 190012
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
712 PM CDT THU AUG 18 2011

NEC031-190045-
/O.CON.KLBF.SV.W.0312.000000T0000Z-110819T0045Z/
CHERRY NE-
612 PM MDT THU AUG 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
CHERRY COUNTY UNTIL 645 PM MDT...

AT 607 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
EAST OF HIGHWAY 61 CROSSING THE NIOBRARA RIVER...OR 32 MILES EAST OF
GORDON...MOVING SOUTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  INTERSECTION OF HIGHWAY 61 AND SHADBOLT ROAD...MEDICINE LAKE...
  HIGHWAY 61 CROSSING THE SNAKE RIVER...SCHOOLHOUSE LAKE AND STEER
  CREEK CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4300 10128 4268 10096 4253 10182 4300 10189
TIME...MOT...LOC 0012Z 328DEG 28KT 4280 10154
WIND...HAIL 60MPH 1.75IN

$$

SPRINGER
991 
WWUS53 KLBF 190041
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
641 PM MDT THU AUG 18 2011

NEC031-190051-
/O.EXP.KLBF.SV.W.0312.000000T0000Z-110819T0045Z/
CHERRY NE-
641 PM MDT THU AUG 18 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CHERRY COUNTY
WILL EXPIRE AT 645 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 11 PM MDT.

LAT...LON 4300 10128 4268 10096 4253 10182 4300 10189
TIME...MOT...LOC 0041Z 328DEG 28KT 4261 10138

$$

SPRINGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 2:05 PM MDT, 3 hours 34 minutes earlier.

Area forecast discussion, Aug 18, 2:05 PM MDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
305 PM CDT THU AUG 18 2011

.SYNOPSIS...

    AT 19Z...SURFACE ANALYSIS SHOWED THE DRY LINE HAD PUSHED THROUGH
MOST OF WESTERN NEBRASKA TO JUST WEST OF A VALENTINE-NORTH PLATTE
LINE AND MAY HAVE PUSHED THROUGH IMPERIAL. SATELLITE DERIVED
PRECIPITABLE WATER SHOWED THE MOISTURE PLUME WELL EAST OF THEDFORD
AND NORTH PLATTE. ALSO...SATELLITE DERIVED LIFTED INDICES SHOWED
VERY UNSTABLE CONDITIONS EAST OF AINSWORTH AND BROKEN BOW. THE LAPS
ANALYSIS ALSO SHOWED THAT BULK 0-6KM SHEAR HAD INCREASED TO 40-50KT.
CUMULUS FIELDS IN THE VISIBLE IMAGERY INDICATED MOIST UNSTABLE AIR
OVER NORTH CENTRAL NEBRASKA ALONG AND NORTH OF A VALENTINE-
AINSWORTH-ORD LINE.
&&

.SHORT RANGE...TONIGHT AND FRIDAY.

    THE DRY LINE HAS PUSHED THROUGH WESTERN NEBRASKA AND SEEMS TO BE
HUNG UP NEAR A VALENTINE-THEDFORD-LEXINGTON LINE. THAT PRETTY MUCH
ELIMINATES THE AREA WEST OF VALENTINE AND NORTH PLATTE FOR SEVERE
WEATHER. VERY UNSTABLE CONDITIONS EXIST IN CENTRAL AND NORTH CENTRAL
NEBRASKA...AND SHORT RANGE PROJECTIONS INDICATE MORE FAVORABLE DEEP
LAYER BULK SHEAR. THE BOTTOM LINE IS THAT THE STRONGEST CHANCES OF
THUNDERSTORMS THIS EVENING AND TONIGHT WILL BE EAST OF THEDFORD-
NORTH PLATTE-MCCOOK LINE AND NORTH OF THE U.S. HIGHWAY 20 CORRIDOR
IN NORTHERN NEBRASKA. THE STRONGEST CHANCES FOR SEVERE WOULD BE EVEN
FARTHER EAST...SAY ALONG AND EAST OF A VALENTINE-BROKEN BOW LINE.

    BY FRIDAY AFTERNOON...CONVECTIVE POTENTIAL AND DEEP BULK SHEAR
BECOME FAVORABLE FOR SEVERE THUNDERSTORM POTENTIAL IN SOUTHWEST
NEBRASKA AND PARTS OF THE NEBRASKA PANHANDLE. THE FOCUS WILL BE
ALONG A WEAK SURFACE FRONT NEAR THE KANSAS-COLORADO-NEBRASKA AND
ACROSS NORTHERN KANSAS BY FRIDAY EVENING.

.MEDIUM RANGE/EXTENDED...SATURDAY THROUGH THURSDAY.

    AFTER THE SYSTEM FRIDAY...UNSEASONABLY COOL TEMPERATURES CAN BE
EXPECTED SATURDAY WITH THE POSSIBILITY OF SOME LINGERING SHOWERS OR
THUNDERSTORMS IN SOUTHERN AND EASTERN NEBRASKA.

    TEMPERATURES BEGIN A MARKED RECOVERY SUNDAY AND 90S ARE POSSIBLE
OVER MUCH OF CENTRAL AND WESTERN NEBRASKA MONDAY THROUGH WEDNESDAY.
&&

.AVIATION...
    FOR THE 18Z TAFS...TRICKY NEAR TERM FCST FOR KVTN SINCE THEY ARE
IN CLOSE PROXIMITY TO WARM FRONTAL BOUNDARY. HAVE INCLUDED CB WITH
THE IDEA THAT CONVECTIVE INITIATION WILL BE IN THE VICINITY BY LATE
AFTERNOON BUT LIKELY EAST OF THE TAF SITE. BELIEVE THE BIGGER ISSUE
WILL COME WITH LOWERED VSBYS DUE TO FOG LATER TONIGHT FOR BOTH KVTN
AND KLBF. LOW LEVEL MOISTURE WILL RETURN WESTWARD DURING THE EVENING
HOURS AS DRYLINE RETREATS AND EASTERLY LOW LEVEL FLOW DEVELOPS.
GUIDANCE HAS BEEN CONSISTENT IN BRINGING IN AT LEAST IFR CONDITIONS
FOR BOTH PLACES FOR A FEW RUNS NOW AND WITH SYNOPTIC CONDITIONS
FAVORABLE HAVE INCLUDED 3SM ALONG WITH LIFR CEILINGS BY MORNING.
VSBYS COULD EASILY GO TO 1SM OR LESS AND WILL MONITOR FOR NEXT
UPDATE.
&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.

SHORT RANGE AND MEDIUM RANGE/EXTENDED...SPRINGER
AVIATION...STOPPKOTTE
Hazardous weather outlook, Aug 18, 2:44 PM MDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
344 PM CDT THU AUG 18 2011

NEZ004>010-022>029-035>038-056>059-069>071-094-192045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
344 PM CDT THU AUG 18 2011 /244 PM MDT THU AUG 18 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS ACROSS PORTIONS
OF NORTH CENTRAL NEBRASKA THIS EVENING AND OVERNIGHT...MAINLY EAST OF A
LINE FROM VALENTINE TO BURWELL.

A MOIST AND UNSTABLE AIRMASS WILL REMAIN IN PLACE ACROSS PORTIONS
OF NORTH CENTRAL NEBRASKA OVERNIGHT. A WARM FRONT WILL IS ALSO
LOCATED ACROSS THE AREA WHICH WILL SERVE AS A FOCUS FOR
THUNDERSTORM DEVELOPMENT AS THE EVENING PROGRESS. WITH THE
UNSTABLE AIRMASS IN PLACE...LARGE HAIL AND DAMAGING WINDS WILL BE
THE PRIMARY THREAT...THOUGH THE POSSIBILITY OF AN ISOLATED TORNADO
DOES EXIST IN THIS AREA AS WELL.

FURTHER WEST...LOW RELATIVE HUMIDITIES AND VERY WARM TEMPERATURES
WILL EXIST ACROSS THE EASTERN PANHANDLE AND PORTIONS OF SOUTHWEST
NEBRASKA THROUGH EARLY EVENING. LARGE AND RAPID FIRE GROWTH WILL
THEREFORE BE POSSIBLE ACROSS THE AREAS UNTIL SUNSET...AFTER WHICH
TIME RELATIVE HUMIDITIES WILL INCREASE AND LESSEN FIRE WEATHER CONCERNS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A BOUNDARY WILL STALL SOUTH OF WESTERN AND NORTH CENTRAL FRIDAY
INTO SATURDAY. NORTH OF THIS BOUNDARY...LOW LEVEL MOISTURE WILL
INCREASE ONCE AGAIN AND WITH DAYTIME HEATING WILL DEVELOP AN
UNSTABLE ATMOSPHERE ACROSS THE AREA. WITH THE ACTIVE WEATHER
PATTERN CONTINUING TO EXIST ACROSS THE CENTRAL PLAINS...SCATTERED
THUNDERSTORMS WILL BE POSSIBLE INTO THE WEEKEND...SOME OF WHICH
MAY BE SEVERE FRIDAY AFTERNOON AND EVENING. AGAIN...LARGE HAIL AND
DAMAGING WINDS WILL BE THE MAIN SEVERE WEATHER THREAT.

AN UPPER LEVEL RIDGE WILL DEVELOP ACROSS THE CENTRAL ROCKIES
SUNDAY INTO THE FIRST PART OF THE WORK WEEK. THIS WILL ALLOW
TEMPERATURES TO INCREASE...BUT ALSO ALLOW THE CHANCES FOR
THUNDERSTORMS TO CONTINUE INTO MONDAY...HOWEVER WIDESPREAD SEVERE
WEATHER IS NOT EXPECTED. A DRIER PERIOD IS EXPECTED ACROSS WESTERN
AND NORTH CENTRAL NEBRASKA BY MID WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING EAST OF A LINE FROM
VALENTINE TO BURWELL. REPORTS OF LARGE HAIL OR DAMAGING WINDS WILL
BE HELPFUL IN THIS AREA...AND CONDITIONS WILL BE POSSIBLE THIS
EVENING FOR AN ISOLATED TORNADO.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

JWS

In the hours before

Local storm report, Aug 18, 4:29 PM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
529 PM CDT THU AUG 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     HAIL             5 SSE BRISTOW           42.77N 98.55W
08/18/2011  E1.50 INCH       HOLT               NE   PUBLIC

&&

JAHSENMA
Local storm report, Aug 18, 4:36 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
536 PM CDT THU AUG 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     TORNADO          1 N EWING               42.27N 98.34W
08/18/2011                   HOLT               NE   FIRE DEPT/RESCUE

            FUNNEL CLOUD BRIEFLY TOUCHED DOWN AND THEN WENT RIGHT
            BACK UP. THE STORM WAS EXHIBITING MASSIVE ROTATION OVER
            EWING.

&&

CDC
Local storm report, Aug 18, 4:38 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
538 PM CDT THU AUG 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     HAIL             1 N EWING               42.27N 98.34W
08/18/2011  M2.50 INCH       HOLT               NE   FIRE DEPT/RESCUE

            GOLF BALL TO TENNIS BALL SIZE HAIL ALONG HIGHWAY 45B.

&&

CDC
Local storm report, Aug 18, 4:53 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
553 PM CDT THU AUG 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     TORNADO          3 SE EWING              42.23N 98.30W
08/18/2011                   HOLT               NE   STORM CHASER

            LARGE TORNADO SPOTTED NEAR THE COUNTY LINE BECOMING RAIN
            WRAPPED.

&&

CDC
Local storm report, Aug 18, 4:54 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
554 PM CDT THU AUG 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     TORNADO          3 SE EWING              42.23N 98.30W
08/18/2011                   HOLT               NE   STORM CHASER

            LARGE TORNADO SPOTTED NEAR THE COUNTY LINE BECOMING RAIN
            WRAPPED.

&&

CDC
Local storm report, Aug 18, 5:04 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
604 PM CDT THU AUG 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             14 NE ONEILL            42.60N 98.45W
08/18/2011  E1.75 INCH       HOLT               NE   PUBLIC

&&

JAHSENMA

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 6:07 PM MDTTornado WarningLBFCherry, Hooker38 min
Aug 17, 6:36 PM MDTSevere Thunderstorm WarningLBFChase39 min
Aug 17, 6:44 PM MDTTornado WarningLBFHooker46 min
Aug 17, 7:13 PM MDTSevere Thunderstorm WarningLBFHooker, McPherson62 min
Aug 17, 8:10 PM MDTTornado WarningLBFBrown, Cherry, Keya Paha35 min
Aug 17, 8:44 PM MDTTornado WarningLBFBrown, Keya Paha, Rock31 min
Aug 17, 9:09 PM MDTSevere Thunderstorm WarningLBFBoyd, Brown, Holt, Keya Paha, Rock51 min
Aug 18, 3:22 PM MDTSevere Thunderstorm WarningLBFBoyd53 min
Aug 18, 3:43 PM MDTSevere Thunderstorm WarningLBFHolt47 min
Aug 18, 3:54 PM MDTSevere Thunderstorm WarningLBFBoyd, Holt66 min
Aug 18, 4:19 PM MDTTornado WarningLBFHolt26 min
Aug 18, 4:25 PM MDTSevere Thunderstorm WarningLBFHolt50 min
Aug 18, 4:53 PM MDTTornado WarningLBFHolt37 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.